# SDR 2000UALA00649

- Difficulty date: October 31, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 42,548 hours, 6,687 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 2o - 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL STRIP LIGHTING ON AT ROWS 20 TO 28 RIGHT SIDE.  REMOVED AND RECONNECTED, COMES ON WITH SWITCH.  WATCHED FOR 10 MINUTES DID NOT COME ON, WHEN ON GROUND.
